ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Adegani, E. A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Adegani, E. A. and Bulboaca, T. and Motamednezhad, A. (2020) Sufficient condition for p-valent strongly starlike functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (4). pp. 3-14. ISSN 00002-3043

This list was generated on Wed Sep 23 00:41:33 2020 AMT.